# SDR ASAA2015111013718

- Difficulty date: November 10, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 31,722 hours, 9,528 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shroud
- Part number: 3400599210
- Condition: Cracked
- Location: Nr 1 Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HAS 6" SECTION OF ABRAIDABLE SHROUD COMING LOOSE AT 5 O'CLOCK POSITION, LOOKING AFT;  ABOVE NOTED SECTION HAS 1 CRACK STARTING AT AFT EDGE FORWARD 2" AND TURNING TOWARDS 6 O'CLOCK POSITION WITH L/E LIFTING UP.  THE OTHER CRACK AT 6 O'CLOCK POSITION STARTS AT AFT EDGE GOING FWD 3".  ACFT GROUNDED.  SECTION OF ABRAIDABLE SHROUD AT 7:00 POSITION IS APPROXIMATELY 5 SQUARE INCHES, LIFTING FROM PARENT METAL 2.5" IN AXIAL WIDTH, EXCEEDS LIMITS REF MM 72-24-02, E, 2, A, E.  ACCOMPLISHED ABRAIDABLE SHROUD REPAIR REF MM 72-24-02-200-802-F00.
